# SDR SIMA20180315001

- Difficulty date: March 15, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 33,481 hours, 29,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 103878
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS FORWARD EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE BATTERY AND CHARGER IAW AMM 33-50-04. OPS CHECKED GOOD.
